Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 9, Pages 1332–1343 (Mi zvmmf1286)  

This article is cited in 5 scientific papers (total in 5 papers)

Optimality of singular controls in systems with aftereffects of neutral type

T. K. Melikov

Azerbaijan Technological University

Full text: PDF file (2162 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:9, 1267–1278

Bibliographic databases:
UDC: 519.6:517.977
MSC: Primary 49K25; Secondary 93C23, 34K35
Received: 23.12.1999
Revised: 08.11.2000

Citation: T. K. Melikov, “Optimality of singular controls in systems with aftereffects of neutral type”, Zh. Vychisl. Mat. Mat. Fiz., 41:9 (2001), 1332–1343; Comput. Math. Math. Phys., 41:9 (2001), 1267–1278

Citation in format AMSBIB
\Bibitem{Mel01}
\by T.~K.~Melikov
\paper Optimality of singular controls in systems with aftereffects of neutral type
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 9
\pages 1332--1343
\mathnet{http://mi.mathnet.ru/zvmmf1286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1869893}
\zmath{https://zbmath.org/?q=an:1022.49020}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 9
\pages 1267--1278


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1286
  • http://mi.mathnet.ru/eng/zvmmf/v41/i9/p1332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mardanov M.J., Melikov T.K., “Conditions For Optimality of Singular Controls in Dynamic Systems With Retarded Control”, Nonlinear Systems - Design, Analysis, Estimation and Control, eds. Lee D., Burg T., Volos C., Intech Europe, 2016, 195–226  crossref  isi
    2. M. D. Mardanov, T. K. Melikov, “On the theory of singular optimal controls in dynamic systems with control delay”, Comput. Math. Math. Phys., 57:5 (2017), 749–769  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Mansimov K.B., Rasulova Sh.M., “About One a.i. Moskalenko Control Problem”, Int. J. Geotech. Earthq., 2017, no. 40, 12–22  crossref  isi
    4. Mardanov M.J., Melikov T.K., “Analogue of the Kelley Condition For Optimal Systems With Retarded Control”, Int. J. Control, 90:7 (2017), 1299–1307  crossref  mathscinet  zmath  isi  scopus
    5. Malik S.T., “On Necessary Optimality Conditions For Singular Controls in Dynamical Systems With a Delay in Control”, Numer. Funct. Anal. Optim., 39:15 (2018), 1669–1689  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:164
    Full text:80
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021